Convergence of derivative of (0, 2) interpolatory polynomial

Swarnima Bahadur, Sariya Bano

Abstract


In this paper, we consider the non-uniformly distributed zeros on the unit circle of nth Legendre polynomial. Here, we are interested to establish the convergence theorem for the derivative of (0,2) interpolatory polynomial on the above said nodes.

Full Text: PDF

How to Cite this Article:

Swarnima Bahadur, Sariya Bano, Convergence of derivative of (0, 2) interpolatory polynomial, Journal of Mathematical and Computational Science, Vol 8, No 5 (2018), 611-619

Copyright © 2018 Swarnima Bahadur, Sariya Bano. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS